I just started taking the drug and lately my big toe on my right foot has become red and inflamed. It is also very tender to the slightest touch, leading me to believe it may be gout.
I haven't used Ustell but the listed adverse reactions taking this med are:
Cardiovascular: rapid heartbeat, flushing; central Nervous System: blurred vision, dizziness, drowsiness; genitourinary: difficult micturition, acute urinary retention; gastrointestinal: dry mouth, nausea and vomiting; respiratory: shortness of breath or trouble breathing.
Serious allergic reactions to this drug are rare. Please seek immediate medical attention/advice from the doc/pharmacist who prescribed the med; if you notice symptoms of a serious allergic reaction, including itching, rash, severe dizziness, swelling or trouble breathing.
This medication can cause urine and sometimes stools to turn blue to blue-green. This effect is harmless and will subside after medication is stopped.
Call your doc/physician for medical advice about side effects. To report SUSPECTED ADVERSE REACTIONS, contact Stellar Pharmacal at 1-800-845-7827 or FDA at 1-800-FDA-1088, www.fda.gov/medwatch.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2010 • 1 answer
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 • 4 answers
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Posted 9 Jul 2014 • 2 answers
Posted 13 Oct 2016 • 4 answers
Posted 21 Feb 2017 • 0 answers